Approximation by trigonometric polynomials in weighted Orlicz spaces

Volume 174 / 2006

Daniyal M. Israfilov, Ali Guven Studia Mathematica 174 (2006), 147-168 MSC: 41A25, 41A27, 42A10, 46E30. DOI: 10.4064/sm174-2-3

Abstract

We investigate the approximation properties of the partial sums of the Fourier series and prove some direct and inverse theorems for approximation by polynomials in weighted Orlicz spaces. In particular we obtain a constructive characterization of the generalized Lipschitz classes in these spaces.

Authors

  • Daniyal M. IsrafilovDepartment of Mathematics
    Faculty of Art and Science
    Balikesir University
    10145 Balikesir, Turkey
    e-mail
  • Ali GuvenDepartment of Mathematics
    Faculty of Art and Science
    Balikesir University
    10145 Balikesir, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image